# SDR AALA202410242803

- Difficulty date: August 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 35,494 hours, 15,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR SILL INNER CHORD (CREASE ANGLE) FROM STA 967 TO STA 986, LBL 54. REPLACED CHORD PER AARD 51-00-05-01.
